| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, of diopter -11.5/2.0/093 (sphere/cylinder/axis), into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 lens was exchanged with a shorter length lens due to excessive vault.This resolved the problem.The cause of the event is reported as unknown.